Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Golden Product Identity for e

Robert P. Schneider
Mathematics Magazine
Vol. 87, No. 2 (April 2014), pp. 132-134
DOI: 10.4169/math.mag.87.2.132
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.87.2.132
Page Count: 3
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
A Golden Product Identity for e
Preview not available

Abstract

Summary We prove an infinite product representation for the constant e involving the golden ratio, the Möbius function, and the Euler phi function—prominent players in number theory.

Page Thumbnails